Rafiki-- what about epsom salts???

Discussion in 'Fibromyalgia Main Forum' started by Sacajawea2, Jun 1, 2009.

  1. Sacajawea2

    Sacajawea2 Member

    Hi Rafiki!
    Could you (or anyone) explain that theory about the epsom salts (referring to a post I just read on another thread)? I was using them to bathe with in the month of May and wonder if this could've been part of my problem lately...doesn't have to be detailed, lol...

    Of course, I tried to do a search just now and only came up with some posts, none explaining the negatives...I know it's "magnesium sulphate"...I'm very curious and too foggy to think! I almost bought some more last week...

  2. Rafiki

    Rafiki New Member


    I don't really know anything about Epsom salts except, it seems, I'm not the only person made ill by them. I am struggling to understand all of this and certainly should not attempt to explain anything to anyone.

    I googled but just seeing the hits makes me feel like weeping. Cognition is not my thing lately. All thinking leads to desire to weep and a sensation I can only describe thusly: my brain hurts! So, I'm avoiding thinking as much as possible. Or, thinking may be avoiding me. Whatever, it's not happening.

    My brain hurts :eek:)

    Take care of you!
  3. ulala

    ulala New Member

    read Lisaloo's post. She tested positive for streptococcus in her stool test. That is one of the bacteria that Dr. De Meirer said causes CFS. I think her results are very encouraging.

    Sorry to butt in on this thread!
  4. Sacajawea2

    Sacajawea2 Member

    thanks, Rafiki...Rainbow can't tolerate them either. I'll check it out when my brain is better (!!)...but seeing another person mention it made me wonder...as this has been a month I'd gladly forget!

    Uala (sp?)-- no problem, lol...butt in all you want! I saw that too and thought about Rafiki.

    My uro/gyno from years back told me he firmly believed my issues originated bacterially. He talked me into a three month course of Levaquinn in 2002, which helped me get to a close normal for some months (save for pain and swelling). However, I've read that it's not a "safe" antibiotic so who knows...but I'm happy to see the search for a cause going forward~

  5. ulala

    ulala New Member

    butt in! Levaquin can cause problems, mainly affects the achilles tendon in some people. There's lot of other antibiotics, so hopefully we can all find some that help us. Vancomycin is one of the main antibiotics for the kind of bacteria that De Meirer talks aobut. Unfortunatley vancomycin is one of the "last resort" antibiotics. I think we're on the right track though!

    I used to go to Camp Wawayanda in N.Y. or Pennsylvania and one of our groups was Sacajawea (sp)? also Susquehanna (sp)-brings back fun memories!